RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1709–1711 (Mi de10058)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

A mixture of the Leray–Schauder and the Poincaré–Andronov methods in the problem of periodic solutions of ordinary differential equations

V. V. Filippov

Lomonosov Moscow State University

Full text: PDF file (576 kB)

English version:
Differential Equations, 1999, 35:12, 1736–1739

Bibliographic databases:
UDC: 517.911
Received: 07.09.1999

Citation: V. V. Filippov, “A mixture of the Leray–Schauder and the Poincaré–Andronov methods in the problem of periodic solutions of ordinary differential equations”, Differ. Uravn., 35:12 (1999), 1709–1711; Differ. Equ., 35:12 (1999), 1736–1739

Citation in format AMSBIB
\Bibitem{Fil99}
\by V.~V.~Filippov
\paper A mixture of the Leray--Schauder and the Poincar\'e--Andronov methods in the problem of periodic solutions of ordinary differential equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1709--1711
\mathnet{http://mi.mathnet.ru/de10058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774997}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1736--1739


Linking options:
  • http://mi.mathnet.ru/eng/de10058
  • http://mi.mathnet.ru/eng/de/v35/i12/p1709

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “On the existence of periodic solutions of equations with strongly increasing principal part”, Sb. Math., 193:11 (2002), 1707–1729  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Filippov, “On Fucik Spectra and Periodic Solutions”, Math. Notes, 73:6 (2003), 859–870  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. V. Filippov, “On Shifts along Trajectories”, Math. Notes, 74:2 (2003), 266–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:52
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019